@article{elnitsky1997rhombic, title={Rhombic tilings of polygons and classes of reduced words in Coxeter groups}, author={Elnitsky, Serge}, journal={J. Comb. Theory Ser. A}, volume={77}, number={2}, pages={193--221}, year={1997}, publisher={Elsevier}, doi= {10.1006/jcta.1997.2723} } @article{bender1972enumeration, title={Enumeration of plane partitions}, author={Bender, Edward A and Knuth, Donald E}, journal={J. Comb. Theory Ser. A}, volume={13}, number={1}, pages={40--54}, year={1972}, publisher={Elsevier}, doi = {10.1016/0097-3165(72)90007-6} } @book{macdonald1998symmetric, AUTHOR = {Macdonald, I. G.}, TITLE = {Symmetric functions and {H}all polynomials}, SERIES = {Oxford Mathematical Monographs}, PUBLISHER = {The Clarendon Press, Oxford University Press, New York}, YEAR = {1979}, PAGES = {viii+180}, } @article{lam2021back, title={Back stable {S}chubert calculus}, author={Lam, Thomas and Lee, Seung Jin and Shimozono, Mark}, journal={Compositio Math.}, volume={157}, number={5}, pages={883--962}, year={2021}, publisher={London Mathematical Society}, doi = {10.1112/S0010437X21007028}, } @article{fomin1996yang, title={The {Y}ang-{B}axter equation, symmetric functions, and {S}chubert polynomials}, author={Fomin, Sergey and Kirillov, Anatol N}, journal={Discrete Math.}, volume={153}, number={1-3}, pages={123--143}, year={1996}, publisher={Elsevier}, doi = {https://doi.org/10.1016/0012-365X(95)00132-G}, } @article{bergeron1993rc, title={{RC}-graphs and {S}chubert polynomials}, author={Bergeron, Nantel and Billey, Sara}, journal={Exp. Math.}, volume={2}, number={4}, pages={257--269}, year={1993}, publisher={Taylor \& Francis}, doi = {10.1080/10586458.1993.10504567}, } @article{alain1982polynomes, title={Polyn{\^o}mes de {S}chubert}, author={Lascoux, Alain and Sch{\"u}tzenberger, Marcel-Paul}, journal={CR Acad. Sci. Paris S{\'e}r. I Math}, volume={294}, number={13}, pages={447--450}, year={1982} } @article{bernstein1973schubert, title={Schubert cells and cohomology of the spaces ${G}/{P}$}, author={Bernstein, I. N and Gel{\textquotesingle}fand, Israel M and Gel{\textquotesingle}fand, Sergei I}, journal={Russian Math. Surveys}, volume={28}, number={3}, pages={1--26}, year={1973}, publisher={IOP Publishing}, doi = {10.1070/RM1973v028n03ABEH001557}, } @article{bernstein1973, title={Schubert cells and cohomology of the spaces ${G}/{P}$}, author={Bernstein, I. N and Gel'fand, Israel M and Gel'fand, Sergei I}, journal={Russian Math. Surveys}, volume={28}, number={3}, pages={1--26}, year={1973}, publisher={IOP Publishing}, doi = {10.1070/RM1973v028n03ABEH001557}, } @article{billey1993some, title={Some combinatorial properties of {S}chubert polynomials}, author={Billey, Sara C and Jockusch, William and Stanley, Richard P}, journal={Journal of Algebraic Combinatorics}, volume={2}, number={4}, pages={345--374}, year={1993}, publisher={Springer} } @article{demazure1974, title={D{\'e}singularisation des vari{\'e}t{\'e}s de {S}chubert g{\'e}n{\'e}ralis{\'e}es}, author={Demazure, Michel}, journal={ Ann. Sci. \'{E}c. Norm. Sup\'{e}r.}, volume={7}, number={1}, pages={53--88}, year={1974}, doi = {10.24033/asens.1261} } @article{buch2002littlewood, title={A Littlewood-Richardson rule for the K-theory of Grassmannians}, author={Buch, Anders Skovsted}, journal = {Acta Math.}, volume = {189}, number = {1}, year={2002}, pages = {37--78}, doi = {10.1007/BF02392644}, } @incollection{lascoux2007anneau, title={Anneau de Grothendieck de la vari{\'e}t{\'e} de drapeaux}, author={Lascoux, Alain}, booktitle={The Grothendieck Festschrift: A Collection of Articles Written in Honor of the 60th Birthday of Alexander Grothendieck}, pages={1--34}, year={2007}, publisher="Birkh{\"a}user Boston", doi = {10.1007/978-0-8176-4576-2_1}, } @article{littlewood1934group, title={Group characters and algebra}, author={Littlewood, Dudley Ernest and Richardson, Archibald Read}, journal={Philosophical Transactions of the Royal Society of London. Series A, Containing Papers of a Mathematical or Physical Character}, volume={233}, number={721-730}, pages={99--141}, year={1934}, publisher={The Royal Society London}, doi = {10.1098/rsta.1934.0015}, } @article{stembridge2002concise, title={A concise proof of the Littlewood-Richardson rule}, author={Stembridge, John R}, journal={Electron. J. Comb.}, pages={N5}, volume = {9}, year={2002}, doi = {10.37236/1666}, } @article{knutson2003puzzles, title={Puzzles and (equivariant) cohomology of Grassmannians}, author={Knutson, Allen and Tao, Terence}, year={2003}, journal = {Duke Math. J.}, volume = {119}, number = {2}, pages = {221--260}, doi = {10.1215/S0012-7094-03-11922-5}, }